# SDR SWAA2024022242287

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP AT STA 500G AND STRG 25L AT FWD CARGO COMPARTMENT 2024-61198<[01] REPLACED NEW ANGLE - CLIP AT STA 500G AND STRG 25L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A7505 REV.- SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED NEW ANGLE - CLIP AT STA 500G AND STRG 25L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A7505 REV.-  SEE INDIVIDUAL SIGN OFFS BELOW
